Construction of a normal basis by special values of siegel modular functions

Keiichi Komatsu

    Research output: Contribution to journalArticle

    7 Citations (Scopus)

    Abstract

    We consider certain abelian extensions K, k1 of Q(e2πi/5) and show by a method of Shimura that a normal basis of K over k1 can be given by special values of Siegel modular functions.

    Original languageEnglish
    Pages (from-to)315-323
    Number of pages9
    JournalProceedings of the American Mathematical Society
    Volume128
    Issue number2
    Publication statusPublished - 2000

    Fingerprint

    Normal Basis
    Modular Functions

    ASJC Scopus subject areas

    • Mathematics(all)
    • Applied Mathematics

    Cite this

    Construction of a normal basis by special values of siegel modular functions. / Komatsu, Keiichi.

    In: Proceedings of the American Mathematical Society, Vol. 128, No. 2, 2000, p. 315-323.

    Research output: Contribution to journalArticle

    @article{fbe734d798a145ae95ee17f193fb0342,
    title = "Construction of a normal basis by special values of siegel modular functions",
    abstract = "We consider certain abelian extensions K, k1 of Q(e2πi/5) and show by a method of Shimura that a normal basis of K over k1 can be given by special values of Siegel modular functions.",
    author = "Keiichi Komatsu",
    year = "2000",
    language = "English",
    volume = "128",
    pages = "315--323",
    journal = "Proceedings of the American Mathematical Society",
    issn = "0002-9939",
    publisher = "American Mathematical Society",
    number = "2",

    }

    TY - JOUR

    T1 - Construction of a normal basis by special values of siegel modular functions

    AU - Komatsu, Keiichi

    PY - 2000

    Y1 - 2000

    N2 - We consider certain abelian extensions K, k1 of Q(e2πi/5) and show by a method of Shimura that a normal basis of K over k1 can be given by special values of Siegel modular functions.

    AB - We consider certain abelian extensions K, k1 of Q(e2πi/5) and show by a method of Shimura that a normal basis of K over k1 can be given by special values of Siegel modular functions.

    UR - http://www.scopus.com/inward/record.url?scp=22844455243&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=22844455243&partnerID=8YFLogxK

    M3 - Article

    VL - 128

    SP - 315

    EP - 323

    JO - Proceedings of the American Mathematical Society

    JF - Proceedings of the American Mathematical Society

    SN - 0002-9939

    IS - 2

    ER -